Bluefish Paracetamol 500mg 24 Tablets
The active ingredient is paracetamol 500mg.Paracetamol is recommended for short term use as an analgesic and antipyretic drug that is used to temporarily relieve mild-to-moderate pain from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains and to reduce fever. It is mild on the stomach and well tolerated by most individuals. Paracetamol Bluefish 500mg is indicated in adults and adolescents aged 12 years or older.If the pain persists for more than 5 days or the fever lasts for more than 3 days, or gets worse or other symptoms appear, a doctor should be consulted.The pain-relieving effects of paracetamol occur within 30-60 minutes of administration of the oral tablets. The effects last for three to four hours.
Adults and children over 12 years can take one or two, 500mg tablets, 4 times in 24 hours. You must wait at least 4 hours between doses. Do not take more than 8 tablets in 24 hours.
Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines, including medicines obtained without a prescription. If you suffer from renal or hepatic impairment please consult your pharmacist or doctor before taking this medication.Do not take paracetamol without your doctor's or pharmacist's advice if you are pregnant.
Taking too much paracetamol can be dangerous and can cause liver damage. Be careful not to administer other products containing paracetamol or acetaminophen at the same time. Paracetamol is often an ingredient in combination cold and flu remedies.
Do not take more than 8 tablets in 24 hours.
Do not take an extra dose to make up for a missed one.
If you're taking paracetamol for a short-lived pain like a headache, you may only need to take it for a day or two. If you require to take paracetamol for more than three days please refer to your pharmacist or doctor.
You may need to take paracetamol for longer if you have a long-term health problem that causes pain. Always check with your pharmacist or doctor if this is safe to do so.
|Product Name||Bluefish Paracetamol 500mg 24 Tablets|